# SDR DALA1033869207

- Difficulty date: November 21, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 41,862 hours, 22,311 cycles
- Engine: Iae V2528D5
- Engine time: 37,816 hours, 20,245 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE FIRE DET FAULT ON CLIMBOUT.  RETURNED TO DEPARTURE, OVERWEIGHT LANDING. LOWER T/R C DUCT WAS FOUND DELAMINATED AND COMING APART IN THE COLD STREAM AREA.  7TH STAGE BLEED VALVE SOLENOID WAS REPLACED.  LOWER COWL/ T/R ASSY WAS ALSO REPLACED.
